Alert archive / Iowa / Areal Flood Warnings in 2014
Areal Flood Warning 4, NWS La Crosse, WI
NWS La Crosse, WI issued this areal flood warning at Jun 17, 2014, 11:02 AM CDT for Mitchell County, Iowa. It was in force for 57 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2014, 11:02 AM CDT (16:02 UTC)
- Expired
- Jun 19, 2014, 8:00 PM CDT
- In force
- 57 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Mitchell County, IA
The radar
The La Crosse radar (KARX), 139 km from the middle of the area, began a volume at 16:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 4.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1269 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this areal flood warning went out at Jun 17, 6:50 AM CDT, 4 hours 12 minutes earlier.
Area forecast discussion, Jun 17, 6:50 AM CDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 650 AM CDT TUE JUN 17 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 332 AM CDT TUE JUN 17 2014 MAIN FORECAST CONCERNS THIS PACKAGE...SHRA/TSRA...SEVERE STORM AND HEAVY RAIN CHANCES AGAIN THIS AFTERNOON/EVENING. DATA ANALYSIS AT 06Z HAD ONE CONVECTIVE COMPLEX/BOW ECHO WITH A WELL DEVELOPED MCV TRACKING INTO EASTERN WI/NORTHERN IL/LK MI. ANOTHER COMPLEX REMAINED OVER NORTHEAST NEB TO CENTRAL IA...ANCHORED BY THE LOWER LEVEL MOISTURE TRANSPORT/THETA-E CONVERGENCE INTO/OVER THE FRONT/OUTFLOW BOUNDARY ACROSS SOUTHERN IA. BROAD AREA OF STRATIFORM RAIN NORTHEAST OF THE SECOND COMPLEX CONTINUED TO SPREAD ACROSS THE SOUTHWEST PARTS OF THE FCST AREA WITH RAIN RATES OF 1 TO 2 TENTHS/HR. NO BIG PROBLEMS NOTED WITH 17.00Z MODEL INITIALIZATIONS. GFS WITH ITS TYPICAL BIAS OF SOME 5F TOO HIGH ON SFC DEW POINTS ACROSS THE MID/UPPER MS VALLEY...WHICH DOES IMPACT ITS CAPE PROGS TODAY. SOLUTIONS REASONABLY SIMILAR IN THE LARGER SCALE AND MID LEVEL DETAILS AS ANOTHER SHORTWAVE COMING OUT OF THE ROCKIES LOW/TROUGH MOVES ACROSS THE REGION THIS AFTERNOON/EVENING. PROBLEM IS THE DEVIL IN THE LOWER LEVEL/MESO SCALE DETAILS THRU TONIGHT...AND MUCH OF THE WEEK. GIVEN SOME DIFFERENCES IN THE SMALLER SCALE DETAILS AND THEIR IMPACTS ON CONVECTION IN THE AREA...SHORT-TERM FCST CONFIDENCE IS AVERAGE THIS CYCLE. FOR THE SHORT TERM...ELEMENTS DRIVING THE FCST FOR TODAY/TONIGHT SIMILAR TO THOSE THAT DROVE THE MON/MON NIGHT FCST. ONGOING CONVECTION ACROSS IA EARLY THIS MORNING WILL KEEP THE SFC BOUNDARY PUSHED SOUTH OF I-80. 925-850MB MOISTURE TRANSPORT/THETA-E CONVERGENCE WEAKENS THIS MORNING WITH CONVECTION ACROSS IA EXPECTED TO WANE. SYNOPTIC SCALE FORCING OF THE NEXT TRACKABLE SHORTWAVE LIFTING OUT OF THE WESTERN TROUGH AND SFC WAVE LIFTING NORTHEAST THRU THE PLAINS WOULD THEN LIFT THE BOUNDARY INTO NORTHERN IA BY LATE THIS AFTERNOON. LOW LEVEL JET STRENGTHENS AGAIN FOR LATE THIS AFTERNOON/EVENING...PUSHING A VERY UNSTABLE AIRMASS WITH PW VALUES AROUND 1.75 INCHES NORTHEASTWARD...INTO/OVER THIS BOUNDARY. APPEARS ANOTHER ROUND OF CONVECTION EXPECTED TO FIRE LATER THIS AFTERNOON/ EVENING...BUT WHERE DEPENDS ON WHERE THE BOUNDARY ENDS UP. MODEL SOUNDINGS SHOWING CAPPING/CIN QUITE LOW NEAR/NORTH OF THE BOUNDARY BY LATE THIS AFTERNOON...SO WILL NOT TAKE MUCH OF A NUDGE/LIFT BY THE INCREASING LOW LEVEL JET OVER THE BOUNDARY TO INITIATE CONVECTION. MODEL SOUNDINGS SHOWING NORMALIZED CAPE VALUES IN THE .2 TO .4 RANGE...INDICATING /FAT/ CAPE PROFILES MORE FAVORABLE FOR LARGE HAIL. WIND SHEAR PROFILES...WITH THE BULK OF THE SHEAR IN THE 0-3KM LAYER WOULD AGAIN INDICATE EVOLUTION TO A LINE OF STORMS AND A DAMAGING WIND THREAT. SEE SWODY1 FOR MORE DETAILS. GIVEN THE UNCERTAINTIES WHERE THE BOUNDARY...AND EVENTUAL GREATER SHRA/TSRA AND HEAVY RAIN CHANCES END UP AND ONLY AVERAGE CONFIDENCE...WILL NOT ISSUE A FLASH FLOOD WATCH AT THIS TIME. APPEARS HIGHER THREAT OF HEAVY RAIN WOULD BE ACROSS THE SOUTH 1/2 OF THE FCST AREA GIVEN THE MORE LIKELY BOUNDARY LOCATION LATE TODAY. DAY CREW WILL HAVE TO MONITOR ONGOING SHRA/TSRA THRU THE MORNING AND IF THE BOUNDARY CAN LIFT NORTH THRU THE DAY. IF IT DOES NOT...MUCH OF THE CONVECTION THRU TONIGHT WOULD END UP SOUTH OF THE FCST AREA. FOR NOW WILL TREND FCST FOR TODAY/TONIGHT TOWARD THE MODEL/ENSEMBLE CONSENSUS PENDING RESOLUTION OF THE MESO-SCALE DETAIL DIFFERENCES. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 332 AM CDT TUE JUN 17 2014 MAIN FORECAST CONCERNS FOR WED THROUGH THU NIGHT...SHRA/TSRA WITH SEVERE AND HEAVY RAIN THREATS THRU THE PERIOD. 18.00Z MODELS IN DECENT AGREEMENT WED/WED NIGHT AS HGTS RISE OVER THE REGION...AHEAD OF THE MID LEVEL LOW LIFTING OUT OF THE NORTHERN ROCKIES. LESSER AGREEMENT THU/THU NIGHT AS THIS LOW LIFTS TO NEAR THE ND/MAN/SASKAT BORDER BY 12Z FRI. AT THE SFC...DECENT AGREEMENT FOR A LOW TO LIFT INTO EASTERN SD BY WED EVENING...THEN DIFFERENCES BEGIN TO INCREASE AS THE LOW TRACKS NORTH AND NORTHWEST AND THE TRAILING FRONT/SFC TROUGH PUSHES INTO THE UPPER MIDWEST THU/THU NIGHT. THESE DIFFERENCES BY LATER WED NIGHT INTO THU NIGHT HAVE IMPACTS ON THE EVOLUTION OF LOWER LEVEL THERMO-DYNAMIC FORCING AND WHERE THE GREATER SHRA/TSRA CHANCES...AND SEVERE STORM POTENTIAL... WOULD END UP IN ANY ONE PERIOD. FCST CONFIDENCE IS AVERAGE FOR WED THRU THU NIGHT. CONVECTION SHOULD BE EXITING EAST OF THE AREA WED MORNING WITH A BREAK FROM THE SHRA/TSRA FOR A TIME DURING THE DAY...MUCH LIKE TODAY. SFC BOUNDARY SHOULD ONCE AGAIN BE SHOVED SOUTH/WEST OF THE AREA. BOUNDARY REMAINS THE FOCUS FOR LIFTING LATER IN THE DAY/WED NIGHT AS THE LOW LEVEL JET STRENGTHENS AGAIN...PUSHING A VERY UNSTABLE AIRMASS NORTH/NORTHEASTWARD. MODEL SOUNDINGS LATE WED AFTERNOON/EVENING AGAIN SHOWING MINIMAL CIN/CAPPING AND NORMALIZED CAPES OF 0.2 TO 0.4...FAVORABLE FOR STRONG UPDRAFTS AND LARGE HAIL. RISING HGTS OVER THE AREA WED/WED NIGHT BUT AREA WEST OF THE MID LEVEL RIDGE AXIS AND THE MID LEVEL LOW/TROUGH MOVES INTO THE NORTHERN PLAINS/SOUTH-CENTRAL CAN. NOT AS MUCH OF A SHORTWAVE MOVING ACROSS LATE WED/WED NIGHT...BUT FLOW ALOFT IS DIFFLUENT AHEAD OF THE TROUGH...WITH THE MID LEVEL TROUGH BECOMING NEGATIVE TILTED BY 12Z THU. DAY 2 SLIGHT RISK PER SWODY2 LOOKS GOOD. ANY TSRA WED/WED NIGHT WILL REMAIN CAPABLE OF PRODUCING MORE HEAVY RAINS...BUT WHERE THE HIGHEST THREAT OF THE HEAVY RAINS WOULD BE REMAINS UNCERTAIN. THE NEGATIVE TILT TROUGH AND ASSOCIATED SHORTWAVE ENERGY ROTATE ACROSS MN THU/THU NIGHT...PUSHING A NORTH-SOUTH SFC TROUGH FRONT EAST INTO THE AREA LATE THU/THU NIGHT. FALLING HGTS AND DIFFLUENT FLOW ALOFT AHEAD OF THIS TROUGH TO AID LOWER LEVEL THERMO-DYNAMIC FORCING FOR SHRA/TSRA. AFTER A LULL IN SHRA/TSRA FOR A TIME WED... CONTINUED 50-70 PERCENT SHRA/TSRA CHANCES FOR MUCH OF THE FCST AREA WED NIGHT THRU THU NIGHT. USED A BLEND OF THE NUMERICAL GUIDANCE HIGHS/LOWS FOR WED THRU THU NIGHT. DEPENDING ON TIMING/ COVERAGE OF ANY CONVECTION THU/RESULTING CLOUD COVER...HIGHS IN THE FCST GRIDS THAT DAY MAY END UP A FEW DEGREES TOO WARM. FOR FRIDAY THROUGH MONDAY.../DAYS 4 TO 7/... MAIN FORECAST CONCERN THIS PERIOD...CONTINUING SHRA/TSRA CHANCES FRI THRU SUN...TEMPERATURES. REASONABLE AGREEMENT AMONG 18.00Z MEDIUM RANGE MODELS FOR THE MID LEVEL LOW/CIRCULATION TO SLOWLY MOVE EAST ALONG THE US/CAN BORDER FRI THRU SAT NIGHT THEN DROP ACROSS THE WESTERN GREAT LAKES SUN. HGTS RISE MON AS LONGWAVE RIDGING BUILDS INTO CENTRAL NOAM. NOT A LOT OF TIME SPENT IN THE DETAILS OF DAY 4-7 BUT FCST CONFIDENCE APPEARS TO BE AVERAGE FOR THIS PERIOD. THE TROUGH MOVING EAST ALONG THE US/CAN BORDER LOOKS TO PUSH A SECONDARY SFC TROUGH/FRONT ACROSS THE REGION CENTERED ON FRI NIGHT...FOR CONTINUED SHRA/TSRA CHANCES. DETAILS OF ANY SEVERE THREAT WITH THESE POTENTIAL TSRA FAR FROM CLEAR. MID LEVEL CIRCULATION DROPPING SOUTHEAST ACROSS THE WESTERN GREAT LAKES SUN DROPS A SFC TROUGH AND MID LEVEL COOLING ACROSS MN/IA/WI FOR AT LEAST A SMALL SHRA/TSRA CHANCE THAT DAY. MONDAY TRENDS TO BE A DRY DAY AS DRIER NORTHWEST FLOW ALOFT/RISING HGTS ALOFT BUILD ACROSS THE REGION. GIVEN PLENTY OF DETAIL/TIMING DIFFERENCES...ESPECIALLY BY SAT...DID NOT STRAY FROM THE MODEL/ENSEMBLE CONSENSUS HIGHS/ LOWS FOR DAYS 4-7. TEMPS CONTINUE ABOVE NORMAL THRU SAT...THEN TREND TOWARD NORMAL SUN/MON AS THE NORTHWEST FLOW ALOFT WOULD START TO TAKE OVER. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING) ISSUED AT 650 AM CDT WED JUN 17 2014 VOLATILE AIRMASS WILL INTERACT WITH A WAVERING WEST-EAST RUNNING COLD FRONT TO FIRE ANOTHER ROUND OF TSRA TONIGHT. WHERE THE FRONT WILL LIE IS PROBLEMATIC AS VARIOUS OUTFLOW BOUNDARIES FROM THE MORNING CONVECTION WILL HAMPER NORTHWARD MOVEMENT. AT THIS TIME...THE FORECAST IS GOING TO LEAN TOWARD LEAVING THE FRONT HANG ACROSS NORTHERN IOWA. A BIT OF UPPER LEVEL ENERGY AND AN IMPINGING LOW LEVEL JET/MOISTURE TRANSPORT WILL WORK WITH THE FRONT TO FIRE SHRA/TS IN THE EVENING...LIKELY NEAR AND SOUTH OF THE I-90 CORRIDOR. CHANCES LOOK HIGHEST DURING THE OVERNIGHT HOURS...AND HAVE TRENDED THE FORECAST THAT WAY. CONFIDENCE IS NOT HIGH IN THE DETAILS THOUGH...AS A LOT OF SMALLER FEATURES COULD HAVE A BIG INFLUENCE IN WHERE/WHEN CONVECTION DEVELOPS. ANTICIPATE CHANGES TO THE FORECAST AS THE DETAILS/TRENDS BECOME MORE APPARENT. && .HYDROLOGY... ISSUED AT 332 AM CDT TUE JUN 17 2014 A VERY MOIST AND UNSTABLE AIRMASS WILL BE OVER THE REGION THROUGH THE END OF THE WEEK WITH PRECIPITABLE WATER VALUES RANGING FROM 1.5 TO 2.0 INCHES AND WARM CLOUD DEPTHS APPROACHING 4.0 KM. REPEATED ROUNDS OF THUNDERSTORMS WILL INCREASE FLASH FLOODING CONCERNS THIS WEEK. HAVE CONTINUED TO ISSUE A HYDROLOGIC OUTLOOK FOR FLOODING/ FLASH FLOODING POTENTIAL. ADDITIONAL FLASH FLOOD WATCHES MAY BE NEED THROUGH THE WEEK AS DETAILS ON ADDITIONAL ROUNDS OF TSRA/LOCATION OF GREATER RISK OF MORE HEAVY RAINS BECOME CLEARER. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...RRS LONG TERM....RRS AVIATION.....RIECK HYDROLOGY....RRS
Hazardous weather outlook, Jun 17, 4:46 AM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 446 AM CDT TUE JUN 17 2014 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-181000- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 446 AM CDT TUE JUN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE STORMS...MAINLY LATE THIS AFTERNOON AND EVENING. THE MAIN THREAT AREA IS NOT CERTAIN...BUT IT APPEARS TO BE ALONG AND SOUTH OF INTERSTATE 90. THE MAIN THREATS ARE DAMAGING WINDS AND LARGE HAIL. IF A FRONTAL BOUNDARY ACROSS SOUTHERN IOWA CAN PUSH NORTH INTO THE AREA... ISOLATED TORNADOES WOULD ALSO BE POSSIBLE. ANY THUNDERSTORM MAY ALSO PRODUCE LOCALLY HEAVY RAINS...WHICH COULD RESULT IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS ANOTHER SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY DURING THE LATE AFTERNOON AND EVENING. THE THREATS WOULD BE DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES AND HEAVY RAINS. FLASH FLOODING FROM REPEATED ROUNDS OF LOCALLY HEAVY RAIN WILL BECOME AN INCREASING THREAT THROUGH FRIDAY. WIDESPREAD RAINFALL AMOUNTS OF 3 TO 5 INCHES WILL BE POSSIBLE THIS WEEK...WITH LOCALLY HIGHER AMOUNTS. THE THREAT FOR THUNDERSTORMS CONTINUES INTO THE WEEKEND. IT IS TOO EARLY TO DISCERN IF THERE WOULD BE A SEVERE WEATHER THREAT OUTSIDE OF THE FLASH FLOODING POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED BETWEEN 4 PM AND MIDNIGHT. RAINFALL REPORTS ARE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULE AT THIS TIME. RRS
In the hours before
Local storm report, Jun 17, 9:41 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
941 AM CDT TUE JUN 17 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 AM HEAVY RAIN 2 SE ROCHESTER 43.99N 92.45W
06/17/2014 M2.38 INCH OLMSTED MN PUBLIC
HEAVY RAIN DURATION 24 HOURS
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Jun 17, 10:30 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1030 AM CDT TUE JUN 17 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 AM HEAVY RAIN 2 NNW ROCHESTER 44.04N 92.49W
06/17/2014 E4.10 INCH OLMSTED MN PUBLIC
HEAVY RAIN DURATION 24 HOURS
1021 AM HEAVY RAIN HAYFIELD 43.89N 92.85W
06/17/2014 E3.75 INCH DODGE MN PUBLIC
HEAVY RAIN DURATION 24 HOURS
1023 AM HEAVY RAIN PLAINVIEW 44.17N 92.17W
06/17/2014 E3.50 INCH WABASHA MN PUBLIC
1026 AM HEAVY RAIN BYRON 44.03N 92.65W
06/17/2014 E3.30 INCH OLMSTED MN PUBLIC
HEAVY RAIN DURATION 24 HOURS
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Jun 17, 10:35 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
1035 AM CDT TUE JUN 17 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM TSTM WND DMG WESTGATE 42.77N 92.00W
06/16/2014 FAYETTE IA LAW ENFORCEMENT
BARNS BLOWN DOWN WITH TIN ACROSS THE ROAD.
CORRECTED THE TIME OF THE REPORT BASED ON
RADAR DATA.
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Jun 17, 10:38 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
1038 AM CDT TUE JUN 17 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM TSTM WND DMG WESTGATE 42.77N 92.00W
06/16/2014 FAYETTE IA BROADCAST MEDIA
NUMEROUS TREES AND POWER LINES DOWN AND
DAMAGE TO A CHURCH ROOF IN TOWN. DAMAGE ALSO
OCCURRED TO A BARN WEST OF TOWN ON STATE
HIGHWAY 3 WITH CATTLE TRAPPED INSIDE THE
BARN. CORRECTED THE TIME OF THE REPORT BASED
ON RADAR DATA.
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Jun 17, 10:40 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1040 AM CDT TUE JUN 17 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM TSTM WND DMG WESTGATE 42.77N 92.00W
06/16/2014 FAYETTE IA LAW ENFORCEMENT
SHED BLOWN DOWN AT A FEED MILL. EXTENSIVE
DAMAGE TO ABOUT A HALF DOZEN HOMES.
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Jun 17, 10:55 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1055 AM CDT TUE JUN 17 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG WESTGATE 42.77N 92.00W
06/16/2014 FAYETTE IA EMERGENCY MANAGER
NUMEROUS LARGE TREES 2 TO 4 FEET IN DIAMETER
EITHER UPROOTED OR SNAPPED OFF ABOUT 20 FEET
ABOVE THE GROUND. 2 GRAIN BINS BLOWN OVER
ONTO A BUILDING AND TRUCK.
&&
NWS LA CROSSE WI
IRIS SYSTEMThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:55 PM CDT | River Flood Warning | ARX | Buffalo | 4 days |
| Jun 16, 8:56 PM CDT | Severe Thunderstorm Warning | ARX | La Crosse, Vernon | 64 min |
| Jun 16, 9:29 PM CDT | Severe Thunderstorm Warning | ARX | Monroe, Vernon | 46 min |
| Jun 16, 9:42 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant | 48 min |
| Jun 16, 10:05 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 40 min |
| Jun 16, 10:07 PM CDT | Severe Thunderstorm Warning | ARX | Juneau, Monroe, Richland, Vernon | 38 min |
| Jun 16, 10:30 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 45 min |
| Jun 16, 10:42 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 48 min |
| Jun 16, 10:44 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 46 min |
| Jun 17, 11:07 AM CDT | River Flood Warning | ARX | Buffalo | 21 days |
| Jun 17, 2:44 PM CDT | Flash Flood Watch | ARX | Adams, Buffalo, Crawford, Grant, Jackson, Juneau and 5 more | 54 hr |
| Jun 16, 7:07 PM CDT | Tornado Warning | ARX | Mitchell | 23 min |
| Jun 16, 7:24 PM CDT | Severe Thunderstorm Warning | ARX | Chickasaw, Floyd, Howard, Mitchell | 66 min |
| Jun 16, 7:58 PM CDT | Severe Thunderstorm Warning | ARX | Allamakee, Winneshiek | 77 min |
| Jun 16, 8:18 PM CDT | Severe Thunderstorm Warning | ARX | Chickasaw, Fayette | 57 min |
| Jun 16, 8:46 PM CDT | Severe Thunderstorm Warning | ARX | Clayton | 59 min |
| Jun 16, 9:01 PM CDT | Tornado Warning | ARX | Clayton, Fayette | 29 min |
| Jun 16, 9:38 PM CDT | Severe Thunderstorm Warning | ARX | Clayton, Fayette | 52 min |
| Jun 17, 9:59 AM CDT | River Flood Warning | ARX | Floyd | 5 days |
| Jun 16, 7:11 PM CDT | Tornado Warning | ARX | Mower | 34 min |
| Jun 16, 7:25 PM CDT | Flash Flood Warning | ARX | Dodge, Mower, Olmsted | 6 hr |
| Jun 16, 9:00 PM CDT | River Flood Warning | ARX | Mower | 6 days |
| Jun 16, 9:33 PM CDT | River Flood Warning | ARX | Olmsted, Winona | 24 hr |
| Jun 16, 10:01 PM CDT | Flash Flood Warning | ARX | Olmsted, Wabasha, Winona | 6 hr |
| Jun 17, 5:08 AM CDT | River Flood Warning | ARX | Mower | 24 hr |
| Jun 17, 6:05 PM CDT | River Flood Warning | ARX | Mower | 51 hr |
Nearby
Areal Flood Warnings in Iowa, 2014Every areal flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.